# SDR REX2008F00034

- Difficulty date: August 5, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D1008
- Part serial: 976
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE RECEIVED SPEED CLACKER FOLLOWED BY FLAP FAIL MESSAGE.  QRH FOLLOWED, EMERGENCY DECLARED LAND WITH FLAPS AT ZERO UNEVENTFUL.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT (FECU) PER BOMBARDIER AMM.  OPERATIONAL CHECK PERFORMED.  (S)
